# SDR 2022FA0000214

- Difficulty date: April 15, 2022
- Submitted: April 15, 2022
- Operation: General aviation
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 50,063 hours, 40,315 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UNDETECTED, STANDING FUEL IN A WING DRY BAY WITH A BLEED AIR TUBE HAS PROMPTED THIS REPORT. THE AIRCRAFT HAS BEEN MODIFIED WITH STC ST03382NY, WHICH CONVERTS A DRY BAY IN EACH WING TO AN EXTENDED RANGE AUXILIARY FUEL TANK. AT HEAVY CHECK, ON OPENING THE ACCESS PANELS ALONG THE TOP OF THE WINGS, STANDING FUEL ~1/4" DEEP WAS NOTED IN THE DRY BAY ADJACENT TO THE BAY MODIFIED INTO AN AUX FUEL TANK. THE FUEL WAS TRAPPED BY STRINGERS AND RIBS WHERE IT COULD NOT BE DETECTED BY A CHECK OF THE THE DRY BAY DRAIN VALVE. AN ENGINE BLEED AIR TUBE ALSO RUNS THROUGH THIS DRY BAY. SINCE THE MODIFICATION, THIS AIRCRAFT (AND TWO OTHERS) HAVE HAD A HISTORY OF SEEPAGE/LEAKS FROM THE CONVERTED AUX FUEL TANK TO THE ADJACENT DRY BAY. PAST REPAIRS HAVE BEEN COORDINATED WITH THE STC HOLDER.
